Следене
mario sigalotti
mario sigalotti
Потвърден имейл адрес: inria.fr - Начална страница
Заглавие
Позовавания
Позовавания
Година
Controllability of the discrete-spectrum Schrödinger equation driven by an external field
T Chambrion, P Mason, M Sigalotti, U Boscain
Annales de l'Institut Henri Poincaré C 26 (1), 329-349, 2009
1892009
Introduction to the Pontryagin maximum principle for quantum optimal control
U Boscain, M Sigalotti, D Sugny
PRX Quantum 2 (3), 030203, 2021
1442021
A weak spectral condition for the controllability of the bilinear Schrödinger equation with application to the control of a rotating planar molecule
U Boscain, M Caponigro, T Chambrion, M Sigalotti
Communications in Mathematical Physics 311, 423-455, 2012
1242012
A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds
AA Agrachev, U Boscain, M Sigalotti
arXiv preprint math/0609566, 2006
1212006
Approximate controllability, exact controllability, and conical eigenvalue intersections for quantum mechanical systems
U Boscain, JP Gauthier, F Rossi, M Sigalotti
Communications in Mathematical Physics 333, 1225-1239, 2015
772015
Multi-input Schrödinger equation: controllability, tracking, and application to the quantum angular momentum
U Boscain, M Caponigro, M Sigalotti
Journal of Differential Equations 256 (11), 3524-3551, 2014
682014
Geometric properties of solutions to the anisotropic p-Laplace equation in dimension two
G Alessandrini, M Sigalotti
Annales Fennici Mathematici 26 (1), 249-266, 2001
662001
Adiabatic control of the Schrödinger equation via conical intersections of the eigenvalues
UV Boscain, F Chittaro, P Mason, M Sigalotti
IEEE transactions on automatic control 57 (8), 1970-1983, 2012
642012
Two-dimensional almost-Riemannian structures with tangency points
AA Agrachev, U Boscain, G Charlot, R Ghezzi, M Sigalotti
Annales de l'Institut Henri Poincaré C 27 (3), 793-807, 2010
622010
On the Local Structure of Optimal Trajectories in R3
AA Agrachev, M Sigalotti
SIAM journal on control and optimization 42 (2), 513-531, 2003
542003
Sub-Finsler structures from the time-optimal control viewpoint for some nilpotent distributions
D Barilari, U Boscain, EL Donne, M Sigalotti
Journal of Dynamical and Control Systems 23, 547-575, 2017
502017
Generic controllability properties for the bilinear Schrödinger equation
P Mason, M Sigalotti
Communications in Partial Differential Equations 35 (4), 685-706, 2010
502010
Uniform stabilization for linear systems with persistency of excitation: the neutrally stable and the double integrator cases
A Chaillet, Y Chitour, A Loría, M Sigalotti
Mathematics of Control, Signals, and Systems 20 (2), 135-156, 2008
472008
Converse Lyapunov theorems for switched systems in Banach and Hilbert spaces
FM Hante, M Sigalotti
SIAM Journal on Control and Optimization 49 (2), 752-770, 2011
462011
Stars of vibrating strings: switching boundary feedback stabilization
M Gugat, M Sigalotti
Networks and Heterogeneous Media 5 (2), 299-314, 2010
462010
The squares of the Laplacian-Dirichlet eigenfunctions are generically linearly independent
Y Privat, M Sigalotti
ESAIM: Control, Optimisation and Calculus of Variations 16 (3), 794-805, 2010
432010
On the algebraic characterization of invariant sets of switched linear systems
P Riedinger, M Sigalotti, J Daafouz
Automatica 46 (6), 1047-1052, 2010
422010
On some open questions in bilinear quantum control
U Boscain, T Chambrion, M Sigalotti
2013 European Control Conference (ECC), 2080-2085, 2013
382013
On the marginal instability of linear switched systems
Y Chitour, P Mason, M Sigalotti
Systems & control letters 61 (6), 747-757, 2012
382012
Stabilization of persistently excited linear systems
Y Chitour, G Mazanti, M Sigalotti
Hybrid Systems with Constraints, 85-120, 2013
372013
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20